# SDR DALA2024010900328

- Difficulty date: January 8, 2024
- Submitted: January 9, 2024
- Operation: Air carrier
- Aircraft: N933AT
- Make and model: Boeing 717-200
- Aircraft serial: 55071
- Aircraft time: 53,635 hours, 38,435 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON REPAIR PLUG ON OUTB SEAT TRACK X=56 LH IN STA Y= 547 AND 610 (2 EA). SUMMARY OF NRC 00604: CORROSION LEVEL 2. PLUG ON OUTB SEAT TRACK X=56 LH IN STA Y=547 AND 610 (2 EA) WERE REPLACED PER B-717-200 SRM 51-41-01-0G AND 53-20-52-2R-1 REPAIR 1. (LP #0145840)
